MathSciNet Relay Station
MathSciNet bibliographic data
MR160220 57.47 (34.65)
Smale, S. A structurally stable differentiable homeomorphism with an infinite number of periodic points. 1963 Qualitative methods in the theory of non-linear vibrations (Proc. Internat. Sympos. Non-linear Vibrations, Vol. II, 1961) pp. 365–366 Izdat. Akad. Nauk Ukrain. SSR, Kiev
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement